How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Carole Your Own Question
Carole
Carole, Nurse
Category: Health
Satisfied Customers: 394
Experience:  20+ years professional experience in emergency nursing, skilled, HIV Certified educator
7466212
Type Your Health Question Here...
Carole is online now
A new question is answered every 9 seconds

I'm not very sexually motivated in romance or passion or

Customer Question

I'm not very sexually motivated in romance or passion or love making! I'm 45 yr old female complete hysterectomy one hormone meds 2 kids 1 grandchild and married, do I have a problem because I'm not interested in passion lovemaking sex or otherwise
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Estrogen norvasc htcz and no
JA: Anything else in your medical history you think the doctor should know?
Customer: I was molested for 7 years of my life that's it
Submitted: 9 days ago.
Category: Health
Expert:  Carole replied 9 days ago.

Hello, This is very common among middle-aged women who are post-menopause, or post- hysterectomy, and there can be different reasons for a lack in sex drive. The medications that you are taking, such as hctz and norvasc can also have a direct relation to this. They lower blood pressure and /or pulse rate, blood flow/ circulation which decreases the blood flow as well, to the sexual organs. The fact that the body is also without functioning ovaries, decreases the normal amounts of hormones which play a big part in sexual feelings. It is good that you are taking your prescribed hormones (Estrogen), but nothing can replace the bodies natural producing hormones as they would, if they were naturally occurring. There are other treatments that can help restore these feelings, and help motivate you, such as small doses of testosterone, and the new up & coming female version of Viagra- named Addyi. The studies have shown, that women who have reported taking these, have reported it as very effective. There are other medications which have helped women, such as Wellbutrin (a prescribed medication) and have had good reviews in aiding with lack of sexual desire in women. These medications would need to be prescribed by your physician. I can relate with you on this, as I am 45, post-hystectomy also, and have had the same experiences :)

I would suggest that you talk to your doctor about this and the possibilities of any reccomended treatment to help. I feel the history of molestation could also have a deep seeded affect as well, and maybe the Wellbutrin could help with this also.

I wish you the best !

Thank You, ***** ***** a moment to kindly rate my service

If there is anything else you would like to discuss, I would be happy to talk to you.
Carole NP

Expert:  Carole replied 3 days ago.

Please take a moment to kindly rate my service, so that I may close out your question.

If there is anything else, I would be happy to assist.

Thank You,

Carole NP

Expert:  Carole replied 2 day ago.

Please rate my service kindly. Also, it is the only way I am credited for my time and expertise with you.

Once you rate, I will be notified and will add your question to my priority list so you may reach me
anytime until your question's are answered. Then you can reach me by replying to this message.

Thank you and have a Wonderful Day!

Sincerely, ***** *****